# SDR C2XA03BT120

- Difficulty date: December 22, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 12,237 hours, 9,046 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100009
- Part serial: 245
- Condition: Leaking
- Location: Nlg
- Part time: 12,237 hours, 9,046 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, THUMPING NOISE HEARD ON DESCENT AND APPROACH.  ALMOST SEEMS THAT NOSE GEAR DOOR WAS CYCLING.  MAINTENANCE TROUBLESHOT AND FOUND A LEAKING ACTUATOR AT NOSE LANDING GEAR DOOR NR 2.  REMOVED AND REPLACED NOSE LANDING GEAR DOOR ACTUATOR IAW EMB145 AMM 32-33-03, OPS CHECKED GOOD.  ALSO, FOUND CORROSION ON THE NOSE LANDING GEAR WOW PROXIMITY SWITCH.  REMOVED AND REPLACED NOSE LANDING GEAR PROXIMITY SWITCH (PART NUMBER: 80-057-01 SERIAL NUMBER: 1374) IAW EMB145 AMM 32-63-02, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
